# SDR AALA201707189005

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 2,359 hours, 882 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR SOUNDED IN LAVATORY D AT TOP OF DESCENT, FL 350 AND WAS RESET BY FLIGHT ATTENDANT.  NO SMOKE WAS DETECTED. SMOKE ALARM WAS ACCOMPANIED BY MASTER WARNING ON ECAM.  MAINTENANCE ACCOMPLISHED TSM PROCEDURE PER 26-17-00,  NO FAULTS DETECTED.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
